Alert archive / New Jersey / Gale Watches in 2025

Gale Watch 1, NWS Philadelphia/Mount Holly

January 5, 2025

NWS Philadelphia/Mount Holly issued this gale watch at Jan 5, 2025, 3:57 PM EST. It took effect at Jan 6, 2025, 10:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 5, 2025, 3:57 PM EST (20:57 UTC)
In effect from
Jan 6, 2025, 10:00 PM EST
Expired
Jan 6, 2025, 12:19 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

649 
WHUS71 KPHI 052057
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
357 PM EST Sun Jan 5 2025

ANZ450>453-061000-
/O.CON.KPHI.SC.Y.0002.000000T0000Z-250106T0200Z/
/O.NEW.KPHI.GL.A.0001.250107T0900Z-250108T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
357 PM EST Sun Jan 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 
  kt with gusts up to 30 kt and seas 3 to 5 ft. For the Gale 
  Watch, northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 3 to 6 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 9 PM EST this 
  evening. For the Gale Watch, from late Monday night through 
  late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Winds will diminish late Sunday night into
  Monday before ramping back up Monday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ454-455-061000-
/O.CON.KPHI.SC.Y.0002.000000T0000Z-250106T0200Z/
/O.NEW.KPHI.GL.A.0001.250107T0300Z-250108T1100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
357 PM EST Sun Jan 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY
NIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 
  kt with gusts up to 30 kt and seas 3 to 5 ft. For the Gale 
  Watch, northwest winds 25 to 30 kt with gusts up to 35 kt and 
  seas 4 to 7 ft possible.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 9 PM EST this 
  evening. For the Gale Watch, from Monday evening through late 
  Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Winds will diminish late Sunday night into
  Monday before ramping back up Monday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-061000-
/O.CON.KPHI.SC.Y.0002.000000T0000Z-250106T0200Z/
/O.NEW.KPHI.GL.A.0001.250107T0900Z-250108T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
357 PM EST Sun Jan 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 20 
  kt with gusts up to 30 kt and choppy waters. For the Gale 
  Watch, northwest winds 20 to 30 kt with gusts up to 35 kt and 
  very rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, until 9 PM EST this 
  evening. For the Gale Watch, from late Monday night through 
  late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Winds will diminish late Sunday night into
  Monday before ramping back up Monday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
2 follow-up statements
813 
WHUS71 KPHI 060202
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
902 PM EST Sun Jan 5 2025

ANZ430-431-061515-
/O.EXP.KPHI.SC.Y.0002.000000T0000Z-250106T0200Z/
/O.CON.KPHI.GL.A.0001.250107T0900Z-250108T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
902 PM EST Sun Jan 5 2025

...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  very rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From late Monday night through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450>453-061515-
/O.EXP.KPHI.SC.Y.0002.000000T0000Z-250106T0200Z/
/O.CON.KPHI.GL.A.0001.250107T0900Z-250108T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
902 PM EST Sun Jan 5 2025

...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
LATE TUESDAY NIGHT...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 3 to 6 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...From late Monday night through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ454-455-061515-
/O.EXP.KPHI.SC.Y.0002.000000T0000Z-250106T0200Z/
/O.CON.KPHI.GL.A.0001.250107T0300Z-250108T1100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
902 PM EST Sun Jan 5 2025

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE
TUESDAY NIGHT...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and 
  seas 4 to 7 ft possible.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From Monday evening through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
514 
WHUS71 KPHI 060519
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1219 AM EST Mon Jan 6 2025

ANZ430-431-062200-
/O.NEW.KPHI.SC.Y.0003.250106T2200Z-250107T0900Z/
/O.UPG.KPHI.GL.A.0001.250107T0900Z-250108T1100Z/
/O.NEW.KPHI.GL.W.0002.250107T0900Z-250108T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1219 AM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM EST TUESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 6 AM EST
WEDNESDAY...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and rough waters expected. For the Gale 
  Warning, northwest winds 20 to 30 kt with gusts up to 35 kt 
  and very rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 5 PM this afternoon 
  to 4 AM EST Tuesday. For the Gale Warning, from 4 AM Tuesday 
  to 6 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ450>453-062200-
/O.NEW.KPHI.SC.Y.0003.250106T2200Z-250107T0900Z/
/O.UPG.KPHI.GL.A.0001.250107T0900Z-250108T1100Z/
/O.NEW.KPHI.GL.W.0002.250107T0900Z-250108T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1219 AM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM EST TUESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 6 AM EST
WEDNESDAY...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 35 kt and seas 3 to 5 ft expected. For the 
  Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 
  kt and seas 3 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...For the Small Craft Advisory, from 5 PM this afternoon 
  to 4 AM EST Tuesday. For the Gale Warning, from 4 AM Tuesday 
  to 6 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ454-455-062200-
/O.NEW.KPHI.SC.Y.0003.250106T2200Z-250107T0300Z/
/O.UPG.KPHI.GL.A.0001.250107T0300Z-250108T1100Z/
/O.NEW.KPHI.GL.W.0002.250107T0300Z-250108T1100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1219 AM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
10 PM EST THIS EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST
WEDNESDAY...

* WHAT...For the Small Craft Advisory, north winds 20 to 25 kt 
  with gusts up to 30 kt and seas 3 to 5 ft expected. For the 
  Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 
  kt and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...For the Small Craft Advisory, from 5 PM this afternoon 
  to 10 PM EST this evening. For the Gale Warning, from 10 PM 
  this evening to 6 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Jan 5, 3:57 PM EST, 0 minutes earlier.

Area forecast discussion, Jan 5, 3:57 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
357 PM EST Sun Jan 5 2025

.SYNOPSIS...
Arctic high pressure from Canada will influence our weather through
most of tonight, then low pressure will move across the Mid-Atlantic
region Monday before shifting farther offshore Tuesday. Behind this
system, very cold and dry high pressure will prevail across the
region until the end of this week. Another low pressure system
however may arrive next weekend.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
The main focus for this period will be the winter storm system still
on tap to impact the area beginning later tonight continuing through
Monday into Monday night. In the meantime though, the area remains
under a cold, dry NW flow with a mix of sun and clouds over the area
this afternoon. As far as the storm, It is currently located near
Arkansas with banded F-Gen driven heavy snow located north and east
of its center towards the midwestern states. In terms of overall
trends in the forecast as far as how it will affect the mid
Atlantic, there continue to be some differences in our forecast
guidance regarding the exact track and evolution of system.
Generally speaking, global guidance weakens the banding a lot
more as it approaches the area and has heavier precip amounts
farther south compared to the Hi-res guidance. Our forecast
leans more towards the higher QPF of the hi-res guidance but has
it shifted slightly south a little more towards the Global
guidance. This is based on overall trends and reports from how
the system is evolving upstream.

Getting into the forecast details, clouds increase this evening
ahead of the approaching low as it moves towards the
Appalachians with temps falling back below freezing and
remaining in the 20s through the night. Precip then begins
pushing into the Delmarva after midnight and makes its way
northeastward toward Philly metro towards dawn. Expect snow to
reach Philly before sunrise, with a coating to an inch possible
by 7 AM, but further southwest, 2-4 inches will likely already
be on the ground across the Delmarva where rates will already be
starting to get heavy. Winds will be light despite the
increasing snow.

Low pressure passes to our south through Monday and Monday night.
Main warm advection push peaks during the later morning on Monday,
with snow becoming moderate to heavy at times mainly south of Philly
across the Delmarva into southern NJ where rates will likely be 1+
inches per hour at times. Farther north, the battle with dry air
will make it harder to get significant snowfall. Still some
uncertainty on just how much snow falls of course, but as alluded to
above, best consensus is for a warning level event just south of
Philly proper and advisory snowfall across Philly and its immediate
northern suburbs, so these are the headlines that remain in effect.
But we will be monitoring obs and trends carefully as it's still not
out of the question the system takes a slight jog to the north which
would bring heavier amounts into Philly. Also, one fly in the
ointment across our southernmost zones is the potential for mixing,
which has become a bit more prominent on latest guidance suites.
Thus, we keep the mention of a little sleet and freezing rain for
much of the region from Dover southward, holding totals back a bit
in southeastern parts of Sussex County DE, where warmer air both
aloft and at the surface may make for some plain rain later in the
day. Otherwise, most areas should stay below freezing on Monday.

Getting into Monday afternoon, precip will start to taper off to
lighter snows and flurries as we head through the afternoon and this
looks to occur from north to south as the warm advection ends and
drier air advects back southward. However, as the upper trough
swings through, expect snow to possibly be reinvigorated slightly
across the Delmarva and far southern NJ Monday evening, with all
areas going back to snow as surface low pressure redevelops off the
coast. All areas still look to be dry by dawn Tuesday, with an
increasing northwesterly wind as the system intensifies while moving
away. Lows in the teens to near 20. Total snow amounts with this
event look to be 5 to 10 inches with locally up 12 inches across our
Delmarva zones, portions of extreme SE PA (eastern Chester and
Delaware Counties) and southern NJ where the Winter Storm Warnings
are in effect. For the tier of zones north of here that are
under a Winter Weather Advisory, generally expect 2 to 4 inches.
This includes Philadelphia proper, Montgomery County, and
southern Bucks. Amounts will further taper north of here to just
a couple inches or less. Further details can be found at
weather.gov/phi/winter.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Tuesday will be the first in (another) string of cold and windy days
with Arctic high pressure once again building towards the area.
Skies will feature some clouds N/W and sunny skies for Delmarva and
south NJ. High temps Tue will only reach the upper 20s to low 30s
most spots. Winds will be northwest 15 to 25 gusting up to 40 mph so
this will likely lead to some issues of blowing and drifting snow.
Wind chill values will mostly be in the teens and some single digits
N/W. Fair weather Tue and Tue night. Lows Tue night in the teens and
low 20s.

Little change is expected for Wednesday as it will be another cold
and windy day similar to Tuesday. It will remain dry, however.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Below normal temperatures will continue throughout the extended
period. Northwesterly flow will continue across the area through
Thursday and into Friday as the mid-level trough axis shifts east
off of the coast. Highs on Thursday look to be below freezing area
wide, with lows Thursday night in the mid teens across the Poconos,
and the upper teens/lower 20s across the rest of the area. As the
trough axis exits the coast and we begin to see subtle mid-level
ridging across the area, a slight moderating trend can be expected.
While temperatures may rise above freezing in many locations during
the day on Friday and Saturday, they will stay below normal through
the extended period, with most locations only rising into the mid
30s at best.

A potentially active pattern will resume beginning Friday night and
especially on Saturday as another upper-trough and associated
surface low pressure system works its way toward the area. As
expected at this forecast range, there are major discrepancies
between each deterministic model, and from run to run. For now, went
with mostly NBM probabilities for precipitation, though tempered
them a little, and have chance PoPs for snowfall Saturday into
Saturday night.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of this afternoon...VFR. West-northwest winds around 15 knots
with gusts to 25 knots, diminishing toward late afternoon. Moderate
confidence.

Tonight...VFR for most of the night as clouds increase and lower.
Areas of MVFR ceilings develop closer to daybreak Monday as light
snow starts to arrive from the west and southwest, and this will
start to lower the visibilities. West-northwest winds diminishing to
5-10 knots, then becoming light and variable. Low confidence with
the timing details of the lower conditions toward daybreak.

Monday and Monday night...MVFR to IFR conditions due to snow, which
will gradually end near and northwest of KPHL in the afternoon.
A period of heavier snow should result in visibilities lowering to
1/2SM mainly from the KPHL metro south and eastward. The visibility
and ceilings should remain the highest at KABE to near KTTN. All
areas improve to VFR Monday night as lingering snow mainly south and
east of KPHL ends. Light and variable winds becoming northeast 4-8
knots, then north to northwest 10-15 knots Monday evening. Low
confidence regarding mostly the timing details.

Outlook...

Tuesday through Thursday...VFR. NW winds gusting 20 to 30 knots.

&&

.MARINE...
Small Craft Advisory conditions continue this afternoon with west-
northwest gusts to around 25 knots. Winds and and seas diminish
getting into this evening and then remain below Small Craft Advisory
levels through tonight. Snow (with some mixed precip rain over
southern waters) moves in later tonight and for Monday. This will
lead to reduced visibility over the waters.

Outlook...

Monday night through Wednesday...Winds and seas ramp up through
Monday evening with NW Gales expected over the waters by later
Monday night through at least Tuesday night. A Gale Watch is in
effect.

Thu/Thu night...Low-end Gales or SCA expected. Fair but cold.

Friday...Winds and seas below Small Craft Advisory levels
expected.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Storm Warning from 1 AM Monday to 1 AM EST Tuesday for
     PAZ070-102.
     Winter Weather Advisory from 1 AM to 10 PM EST Monday for
     PAZ060-071-101-103-104-106.
NJ...Winter Storm Warning from 1 AM Monday to 1 AM EST Tuesday for
     NJZ016>018-021>025-027.
     Winter Weather Advisory from 1 AM to 10 PM EST Monday for
     NJZ019-020-026.
DE...Winter Storm Warning from 1 AM Monday to 1 AM EST Tuesday for
     DEZ001.
     Winter Storm Warning from 10 PM this evening to 4 AM EST
     Tuesday for DEZ002>004.
MD...Winter Storm Warning from 10 PM this evening to 4 AM EST
     Tuesday for MDZ012-015-019-020.
MARINE...Small Craft Advisory until 9 PM EST this evening for ANZ430-
     431-450>455.
     Gale Watch from late Monday night through late Tuesday night
     for ANZ430-431-450>453.
     Gale Watch from Monday evening through late Tuesday night for
     ANZ454-455.

&&

SYNOPSIS...Fitzsimmons/Gorse/OHara/RCM
NEAR TERM...Fitzsimmons/Gorse/RCM
SHORT TERM...Fitzsimmons/RCM
LONG TERM...Cooper
AVIATION...Fitzsimmons/Gorse
MARINE...Cooper/Fitzsimmons

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 12:32 AM ESTSmall Craft AdvisoryPHI20 hr
Jan 5, 2:05 AM ESTWinter Storm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more47 hr
Jan 5, 2:05 AM ESTWinter Weather AdvisoryPHIBurlington, Ocean44 hr

Nearby

Gale Watches in New Jersey, 2025Every gale watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.